# SDR DLM88040186

- Difficulty date: February 23, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 42,131 hours, 33,732 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON T/O.  RED NOSE GEAR LIGHT ILLUMINATED.  SERVICED STRUT PER M/M 12-15-041 PG 201.  SWUNG NOSE GEAR CHECKED OK.
